View Full Version : mexotrexate question
01-29-2011, 01:40 AM
hi i want to know if anyone knows or has had blood in there bowels from taking mexotrexate and if it is dangerous i am worried any help would be appreciated thankyou kim l
01-29-2011, 05:03 PM
I haven't heard of that being a side effect of MTX, but anything is possible. It is supposed to be very hard on the liver - are you getting your liver enzymes checked often?
Ask your doc these questions - ASAP.
01-29-2011, 05:26 PM
i've been taking methotrexate for two years now, and i've never had that side effect. i would definetly ask a doctor to play is safe! that doesn't sound too good
01-29-2011, 06:08 PM
I have been on the injectable form for over a year and a half i have never had blood in my bowles but i was just in the hospital for divertculitis but he never said it was from metho. Bonita
01-30-2011, 11:52 AM
i have been on mtx for almost 3 years, and i don't recall ever hearing about blood in the bowels. I have had that happen before, but was never told it could be associated with mtx. it is very hard on the liver, and you are supposed to be getting regular lab work done to keep a watch for problems. i agree with everyone else...you should call your dr. with this one.
good luck, hope everything gets cleared up very soon.